Title: A Neumann-félé mérés az entrópia szerepe kvantum dinamikai rendszerekbem
Authors: Fannes, Mark ×
Alicki, R. #
Issue Date: 2006
Publisher: Bolyai János Matematikai Társulat
Series Title: Matematikai Lapok vol:11 issue:2 pages:1-24
ISSN: 0025-519X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.